Quantum Physics Letters
Journal license

Journal

Quantum Physics Letters


Volume
& Issue

Volume 3, Issue 3


Published
on

December 1, 2014


Pages

33-36


DOI

Article

The Modified Simplest Equation Method for Finding the Exact Solutions of Nonlinear PDEs in Mathematical Physics

Check for updates


Authors

M. Akbari* Affiliation:
Department of Mathematics, Faculty of Mathematical Sciences, University of Guilan, P.O.Box 1914, Rasht, Iran


Abstract

In this present work, the modified simplest equation method is used to construct exact solutions of (2+1)-dimensional nonlinear Schrödinger equation, the Schrödinger-Hirota equation and the perturbed nonlinear Schrödinger equation (NLSE) with Kerr law nonlinearity. The modified simplest equation method is powerful method for obtaining exact solutions of nonlinear partial differential equations.


Keywords

modified simplest equation method, (2+1)-dimensional nonlinear Schrödinger equation, the Schrödinger-Hirota equation, NLSE with Kerr law nonlinearity


Citation

Akbari, M. (2014). The modified simplest equation method for finding the exact solutions of nonlinear pdes in mathematical physics. Quantum Physics Letters, 3(3), 33–36. https://doi.org/10.12785/qpl/030302

Published by: Engineering Journals

Engineering Journals Logo